| Catalog Number |
383530 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that customer received unit packaging that has a different device identification than the box of bd nexiva¿ closed iv catheter system.No patient impact reported.The following information was provided by the initial reporter: reported issue: issue as they packed a 24 g box with 22 g.The material number that was ordered was 383530.The material/lot number that was received was 383530 and the lot is 2062925.The package label on the outside of the box is labeled as 24g 0.56 in ivs.The product inside the box is material number 383532 and the lot number is 2062951.
Additional Manufacturer Narrative
H6: investigation summary: our quality engineer inspected the photographs provided for evaluation.Bd received two photographs.The photos display an opened 24g x 0.56in.Nexiva dispenser box for lot number 2062925.However, inside the box are multiple 22g x 1.00in.Nexiva units for lot number 2062951.The reported issue was confirmed.The device history review (dhr) was inspected to determine if the units were built on the same line.The dhr found that both lot numbers were manufactured at the same time however they were manufactured on different lines.A review of the production records from each lot showed no evidence that the product was never segregated.It could not be determined if the reported issue resulted from the manufacturing of the device, a mix of product at the distributor site or from the user environment.A device history record review showed no non-conformances associated with this issue during the production of this batch.
Event or Problem Description